Alert archive / Wisconsin / Freeze Warnings in 2012
Freeze Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this freeze warning at Apr 5, 2012, 4:17 AM CDT for 22 counties in Wisconsin. It took effect at Apr 6, 2012, 2:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2012, 4:17 AM CDT (09:17 UTC)
- In effect from
- Apr 6, 2012, 2:00 AM CDT
- Expired
- Apr 6, 2012, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1616 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
814 WWUS73 KGRB 050917 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 417 AM CDT THU APR 5 2012 ...COLD TEMPERATURES EXPECTED AGAIN TONIGHT... .HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION FROM CENTRAL CANADA WILL CIRCULATE COOL...DRY AIR ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. BELOW FREEZING TEMPERATURES WILL LINGER EARLY THIS MORNING OVER NORTH-CENTRAL AND PARTS OF CENTRAL WISCONSIN AND IS EXPECTED AGAIN LATE TONIGHT. BELOW FREEZING TEMPERATURES ARE ALSO POSSIBLE LATE TONIGHT OVER EASTERN WISCONSIN. EARLY SEASON COLD SENSITIVE VEGETATION WILL BE VULNERABLE TO THE BELOW FREEZING TEMPERATURES. WIZ005-010>013-018>021-030-031-035>037-045-051730- /O.UPG.KGRB.FZ.A.0001.120406T0700Z-120406T1300Z/ /O.NEW.KGRB.FZ.W.0004.120406T0700Z-120406T1300Z/ /O.CON.KGRB.FZ.W.0003.000000T0000Z-120405T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 417 AM CDT THU APR 5 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING ALSO REMAINS IN EFFECT EARLY THIS MORNING. * TEMPERATURES WILL FALL INTO THE MIDDLE TO UPPER 20S THROUGH 7 AM TODAY. TEMPERATURES ARE EXPECTED TO FALL AGAIN BELOW FREEZING LATE TONIGHT...LIKELY IN THE LOWER TO MIDDLE 20S RANGE. * EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ022-038>040-048>050-073-074-051730- /O.NEW.KGRB.FZ.A.0002.120406T0700Z-120406T1300Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 417 AM CDT THU APR 5 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. * TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S LATE TONIGHT...INCLUDING INLAND LOCATIONS FROM LAKE MICHIGAN AND THE BAY OF GREEN BAY. * IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TH
5 follow-up statements
973 WWUS73 KGRB 051153 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 653 AM CDT THU APR 5 2012 ...COLD TEMPERATURES EXPECTED AGAIN TONIGHT... .HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION FROM CENTRAL CANADA WILL CIRCULATE COOL...DRY AIR ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. BELOW FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT OVER NORTH-CENTRAL AND CENTRAL WISCONSIN. BELOW FREEZING TEMPERATURES ARE ALSO POSSIBLE LATE TONIGHT OVER EASTERN WISCONSIN. EARLY SEASON COLD SENSITIVE VEGETATION WILL BE VULNERABLE TO THE BELOW FREEZING TEMPERATURES. WIZ005-010>013-018>021-030-031-035>037-045-052000- /O.CAN.KGRB.FZ.W.0003.000000T0000Z-120405T1300Z/ /O.CON.KGRB.FZ.W.0004.120406T0700Z-120406T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 653 AM CDT THU APR 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY... ...FREEZE WARNING WILL EXPIRE AT 7 AM TODAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY WILL EXPIRE THE FREEZE WARNING THIS MORNING...ANOTHER FREEZE WARNING REMAINS IN EFFECT FOR TONIGHT. * TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE TONIGHT...LIKELY IN THE LOWER TO MIDDLE 20S RANGE. * EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ022-038>040-048>050-073-074-052000- /O.CON.KGRB.FZ.A.0002.120406T0700Z-120406T1300Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 653 AM CDT THU APR 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S LATE TONIGHT...INCLUDING INLAND LOCATIONS FROM LAKE MICHIGAN AND THE BAY OF GREEN BAY. * IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TH
891 WWUS73 KGRB 051929 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 229 PM CDT THU APR 5 2012 ...COLD TEMPERATURES EXPECTED AGAIN TONIGHT... .HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION FROM CENTRAL CANADA WILL CIRCULATE COOL...DRY AIR ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. WITH CLEAR SKIES AND WINDS DIMINISHING LATE TONIGHT...A HARD FREEZE IS EXPECTED OVER ALL OF NORTHERN AND NORTHEAST WISCONSIN AWAY FROM THE IMMEDIATE LAKE MICHIGAN SHORELINE. EARLY SEASON COLD SENSITIVE VEGETATION WILL BE VULNERABLE TO THE BELOW FREEZING TEMPERATURES. WIZ022-038>040-048>050-073-074-060500- /O.UPG.KGRB.FZ.A.0002.120406T0700Z-120406T1300Z/ /O.EXA.KGRB.FZ.W.0004.120406T0700Z-120406T1300Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 229 PM CDT THU APR 5 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S LATE TONIGHT...INCLUDING LOCATIONS INLAND FROM LAKE MICHIGAN. * IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ005-010>013-018>021-030-031-035>037-045-060500- /O.CON.KGRB.FZ.W.0004.120406T0700Z-120406T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 229 PM CDT THU APR 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY... * TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE TONIGHT...LIKELY INTO THE LOWER TO MIDDLE 20S RANGE. * EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MPC
183 WWUS73 KGRB 060316 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 PM CDT THU APR 5 2012 ...SUB FREEZING TEMPERATURES EXPECTED TONIGHT... .CLEAR SKIES...DRY AIR AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING OVER MUCH OF NORTHERN AND CENTRAL WISCONSIN OVERNIGHT. A HARD FREEZE IS EXPECTED EXCEPT ALONG THE IMMEDIATE SHORELINES OF THE LAKE AND BAY. VEGETATION THAT CAN BE DAMAGED BY THE FREEZING TEMPERATURES SHOULD BE PROTECTED...IF POSSIBLE. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061130- /O.CON.KGRB.FZ.W.0004.120406T0700Z-120406T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1016 PM CDT THU APR 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY... * TEMPERATURES ARE FORECAST TO FALL INTO THE 20S LATE TONIGHT. * IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
478 WWUS73 KGRB 060855 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CDT FRI APR 6 2012 ...SUB FREEZING TEMPERATURES CONTINUE EARLY THIS MORNING... .CLEAR SKIES...DRY AIR AND LIGHT WINDS WERE HELPING TEMPERATURES FALL BELOW THE FREEZING LEVEL OVER MUCH OF THE AREA. A HARD FREEZE IS EXPECTED EXCEPT ALONG THE IMMEDIATE SHORELINES OF THE LAKE AND BAY. VEGETATION THAT CAN BE DAMAGED BY THE FREEZING TEMPERATURES SHOULD BE PROTECTED...IF POSSIBLE. TEMPERATURES SHOULD BEGIN TO RISE ABOVE THE FREEZING MARK AROUND 8 AM. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061300- /O.CON.KGRB.FZ.W.0004.000000T0000Z-120406T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 355 AM CDT FRI APR 6 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES ARE FORECAST TO FALL BELOW THE FREEZING MARK...RANGING FROM THE UPPER TEENS FAR NORTH TO UPPER 20S OVER EAST CENTRAL WISCONSIN. * IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
187 WWUS73 KGRB 061306 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 806 AM CDT FRI APR 6 2012 ...FREEZE WARNING HAS EXPIRED THIS MORNING... .COLD TEMPERATURES REMAIN NEAR OR BELOW FREEZING OVER MUCH OF CENTRAL AND NORTH-CENTRAL WISCONSIN THIS MORNING...BUT WILL RAPIDLY RISE INTO THE UPPER 40S TO LOWER 50S BY MIDDAY UNDER FULL SUNSHINE. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061415- /O.EXP.KGRB.FZ.W.0004.000000T0000Z-120406T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 806 AM CDT FRI APR 6 2012 ...FREEZE WARNING HAS EXPIRED... $$ MPC
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Apr 5, 3:22 AM CDT, 55 minutes earlier.
Area forecast discussion, Apr 5, 3:22 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 322 AM CDT THU APR 5 2012 .SHORT TERM...TODAY/TONIGHT/FRIDAY. NORTH CENTRAL WISCONSIN IS GRADUALLY ON THE WAY TO ANOTHER FREEZE EARLY THIS MORNING...WITH SOME SPOTTY READINGS POSSIBLE OVER CENTRAL WISCONSIN. A BIT MORE EASTERLY WINDS ALONG WITH SOME CIRRUS BRUSHING OVER THE SOUTH HALF OF THE STATE...PREVENTING TEMPS FROM PLUMMETING...BUT SEVERAL MORE HOURS TO GO TONIGHT. ITS POSSIBLE...THE WARNING OVER CENTRAL WISCONSIN MAY BE CANCELED AT DAWN. OTHERWISE QUIET WEATHER REGIME CONTINUES INTO FRIDAY UNDER THE INFLUENCE OF THE CANADIAN HIGH PRESSURE RIDGE. THIS HIGH PRESSURE RIDGE SETTLES OVER THE STATE TONIGHT TO PROVIDE THE POTENTIAL OF COLDER READINGS. WILL ALREADY ISSUE A FREEZE WARNING FOR THE CURRENT WATCH AREA FOR TONIGHT. WINDS ARE EXPECTED TO BE LIGHTER TONIGHT SO THE POTENTIAL EXISTS FOR FREEZING TEMPERATURES OF 28 DEGREES OR COLDER OVER PARTS EAST CENTRAL WISCONSIN INCLUDING INLAND AREAS OF THE LAKESHORE REGION. WILL ISSUE A FREEZE WATCH FOR THIS AREA VS A BORDERLINE SPS VARIETY...IN ORDER TO GIVE THE GROWERS A HEADS UP AND LET THE DAY CREW GO/NO GO WITH A FREEZE WARNING TODAY IF NEEDED. .LONG TERM...FRI NGT THRU NXT WED. AN AMPLIFIED MEAN FLOW TO PERSIST ACROSS THE CONUS DURING THE EXTENDED PERIOD OF THE FCST. UPR TROFS TO BE SITUATED OVER THE ERN PACIFIC AND NE CONUS... WHILE AN UPR RDG TO GENERALLY RESIDE OVER THE ROCKIES/HI PLAINS. THIS PATTERN KEEPS NE WI UNDER A NW FLOW ALOFT...THUS TEMPS TO BE AT OR SLIGHTLY BLO NORMAL NXT WEEK. PCPN CHCS TO BE RELEGATED TO WEAK SYSTEMS DROPPING SE INTO THE NE CONUS UPR TROF WITH PCPN AVERAGING BLO NORMAL. BROAD SFC RDG TO SLIDE TOWARD THE ERN GREAT LKS FRI NGT AS A SHORTWAVE TROF MOVES INTO THE NRN PLAINS BY 12Z SAT. THE UPR RDG TO STILL RESIDE OVER WI...SO DRY CONDITIONS TO PREVAIL WITH PERHAPS SOME LATE NIGHT HI CLOUDS ARRIVING OVER CNTRL WI TOWARD DAYBREAK. MORE OF A PREVALENT SOUTHERLY BOUNDARY LAYER WIND WL NOT ALLOW TEMPS TO FALL AS FAR AS PREVIOUS NIGHTS. LOOK FOR READINGS TO RANGE FROM 25 TO 30 NORTH...30 TO 35 CNTRL/EAST. THE UPR RDG SHIFTS EAST UNDER THE ADVANCEMENT OF THE SHORTWAVE TROF INTO THE UPR MIDWEST ON SAT. AN ATTENDANT CDFNT IS FCST TO MOVE ACROSS MN AND APPROACH EXTREME WRN WI LATE IN THE DAY. STRONGER FORCING/LIFT TO REMAIN TO OUR NORTH AND WEST ON SAT... HOWEVER THE LEADING EDGE OF SHWR ACTIVITY AHEAD OF THE FRONT SHOULD IMPINGE ON CNTRL WI DURING THE AFTERNOON HOURS. HAVE KEPT ERN WI UNDER INCREASING CLOUDS. INSTABILITY STILL LOOKS WEAK (CAPE NON-EXISTANT/LI'S ABV ZERO)...THUS ONLY AN ISOLATED TSTM POSSIBLE. MAX TEMPS TO WARM TO AROUND 60 DEGS INLAND...MID 50S RIGHT ALONG THE LAKE. THE CDFNT SWEEPS ACROSS WI SAT NGT (MAINLY DURING THE MID TO LATE EVENING) AS THE SHORTWAVE TROF BEGINS TO CLOSE OFF INTO AN UPR LOW AND PUSHES ACROSS THE NRN HALF OF MN TOWARD THE WRN GREAT LKS DURING THE OVRNGT HOURS. SHWR CHCS WL ACCOMPANY THE FRONTAL PASSAGE WITIH STILL A RUMBLE OF THUNDER POSSIBLE. DRY SLOT PUNCHES INTO WI AFTER MIDNIGHT...THUS EXPECT PCPN TO TAPER OFF POST-FRONTAL AND COME TO AN END OVER MOST OF THE FCST AREA BEFORE DAYBREAK. THE NOW-CLOSED UPR LOW DROPS SE INTO THE WRN GREAT LAKES ON SUNDAY AND WITH A COOL POOL ALOFT AND AN EMBEDDED SHORTWAVE ALOFT...THIS LEADS TO THE POSSIBILITY OF INSTABILITY SHWRS POPPING UP ESPECIALLY DURING THE AFTERNOON. BASED ON THE PROJECTED LOCATION OF THE UPR LOW...THE BETTER CHC OF SEEING MEASURABLE PCPN WOULD BE N-CNTRL WI. MAY NEED TO ADD A POP NOW TO SUNDAY'S FCST IN THE NORTH...ADD MORE CLOUDS AND LWR MAX TEMPS A COUPLE OF DEGS. THE UPR LOW CONTS MOVING SE AND REACHES SRN LWR MI SUNDAY NIGHT. LOSS OF DAYTIME HEATING WL REDUCE THE INSTABILITY...THUS PCPN WOULD BECOME MORE ISOLATED IN NATURE. TEMPS ALOFT TO BE COLD ENUF SUCH THAT ANY LINGERING PCPN WOULD FALL AS A RAIN/SNOW MIX. ANOTHER FACTOR TO WATCH SUNDAY NIGHT INTO MON WL BE THE POSSIBILITY OF LAKE ENHANCEMENT OVER N-CNTRL WI AS TRAJS ARE FAVORABLE AND 8H TEMPS OVER WRN LK SUPERIOR DROPS TO AROUND -6C. BY MON...THE UPR LOW IS LONG GONE WITH LINGERING/WEAKENING CYCLONIC FLOW OVER WI. STILL CANNOT COMPLETELY RULE OUT A STRAY SHWR OVER THE NORTH AS N-NW WIND TO PREVAIL THRU THE DAY. COOLER AIR CONTS TO SETTLE OVER THE REGION WITH MAX TEMPS ON MON ONLY IN THE UPR 40S TO LWR 50S. GRADUALLY IMPROVING CONDITIONS ARE EXPECTED BY TUE AS ANOTHER CANADIAN HI PRES BEGINS TO DROP SWD FROM MANITOBA/WRN ONTARIO. WE SHOULD SEE MORE SUNSHINE ON TUE...HOWEVER A PREVAILING NW FLOW ALOFT WL KEEP TEMPS ON THE COOL SIDE WITH READINGS MORE TYPICAL OF LATE MARCH THAN EARLY TO MID APRIL. THIS LARGE AREA OF HI PRES TO SETTLE OVER THE GREAT LKS BY NXT WED WITH A PREVAILING N-NE WIND KEEPING TEMPS BLO NORMAL ACROSS NE WI. && .AVIATION...VFR CONDITIONS TO PREVAIL THROUGH FRIDAY. && .MARINE...WINDS AND WAVES MAY APPROACH SCA CONDITIONS ALONG PORTIONS OF LAKE MICHIGAN TODAY. && .FIRE WEATHER...EXPECT CONTINUED LOW AFTERNOON RELATIVE HUMIDITY TODAY AND FRIDAY...ESPECIALLY OVER THE SAND REGIONS. MINIMUM RELATIVE HUMIDITY VALUES FOR WEDNESDAY...WOODRUFF 18 PERCENT...LAONA 22...KESHENA 16...WAUSAUKEE 17...PHELPS 21...ANTIGO 18...MEAD 21...TOMAHAWK 17...AND WAUTOMA AT 24 PERCENT. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR WIZ022- 038>040-048>050-073-074. FREEZE WARNING UNTIL 8 AM CDT THIS MORNING FOR WIZ005-010>013- 018>021-030-031-035>037-045. FREEZE WARNING FROM 2 AM TO 8 AM CDT FRIDAY FOR WIZ005-010>013- 018>021-030-031-035>037-045. && TDH/KALLAS
Hazardous weather outlook, Apr 4, 2:46 PM CDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT WED APR 4 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 246 PM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A FREEZE WARNING HAS BEEN ISSUED FOR TONIGHT OVER NORTH CENTRAL AND CENTRAL WISCONSIN WITH LOW TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 20S. NEAR FREEZING TEMPERATURES ARE ALSO EXPECTED TONIGHT OVER EASTERN WISCONSIN...INCLUDING THE LAKESHORE. COLD- SENSITIVE VEGETATION WILL BE IMPACTED IF NOT PROTECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY VERY LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO HIGH FIRE DANGER ACROSS THE REGION ON THURSDAY AND FRIDAY. SUB-FREEZING TEMPERATURES ARE EXPECTED AGAIN THURSDAY NIGHT AS A LARGE AREA OF HIGH PRESSURE SETTLES OVER THE REGION. A HARD FREEZE IS EXPECTED OVER NORTHERN AND CENTRAL WISCONSIN WEST OF THE FOX VALLEY...WITH TEMPERATURES FALLING INTO THE LOWER AND MIDDLE 20S. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY INTO SATURDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-052000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 246 PM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT...AS A COLD FRONT MOVES THROUGH THE AREA. MPC/TSK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:17 AM CDT | Freeze Watch | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 3 more | 10 hr |
Nearby
Freeze Warnings in Wisconsin, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.